# SDR USAA2009051891195

- Difficulty date: May 15, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 28,193 hours, 10,954 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE:4408014 - FLT 48 - DCA-LAS - EMERGENCY LIGHTS - EMERGENCY LIGHT 8L INOPERATIVE. REPAIRED BROKEN WIRE AT 8L.  OPERATIONAL CHECK WAS GOOD.
